It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Has anyone who has taken accutane developed ringing in the ear (tinnitus) from this medication. I'm not sure if it could be a side effect. Also was anyone given axelex while taking this and did it work?
In the May,2000 revision of the pharmaceutical insert under the category of Special Senses: Hearing: Hearing impairment and tinnitus(ringing in the ears).
Hearing impairment has been reported to persist after therapy has been discontinued.
Patients who experience tinnitus or hearing impairment should discontinue Accutane treatment and be referred to specialized care for further evaluation.





All times are GMT -7. The time now is 03:54 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!